# SDR UALA2012040302067

- Difficulty date: April 3, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 55,607 hours, 20,736 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

"INTL LOADS FWD L" FAULT MESSAGE WHEN PERFORMING EMERGENCY LIGHTS TEST.  REPLACED BATTERY PACK AND GROUND CHECKED OKAY.
